# SDR QXEA2014090700769

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 13,844 hours, 14,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN ODOR IN AFT GALLEY.   ODOR DID NOT SEEM TO CHANGE WITH APU BLEEDS ON OR OFF, OR WITH RECIRCULATION FAN ON OR OFF. INSPECTED ACFT,  NO DEFECTS NOTED.  UNABLE TO LOCATE ODOR SOURCE.
